# SDR SWAA2018032220578

- Difficulty date: January 29, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3150
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 540, STR 22R.  REPAIRED SKIN IAW ER & EA.
